Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Theta dichotomy for unitary groups


Authors: Michael Harris, Stephen S. Kudla and William J. Sweet
Journal: J. Amer. Math. Soc. 9 (1996), 941-1004
MSC (1991): Primary 11F27, 11R39, 20E50
MathSciNet review: 1327161
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11F27, 11R39, 20E50

Retrieve articles in all journals with MSC (1991): 11F27, 11R39, 20E50


Additional Information

Michael Harris
Affiliation: Department of Mathematics, Brandeis University, Waltham, Massachusetts 02254
Email: harris@brandeis.bitnet

Stephen S. Kudla
Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742
Email: ssk@math.umd.edu

William J. Sweet
Affiliation: Department of Mathematics, Florida International University, University Park, Miami, Florida 33199-0001
Email: sweetwj@fiu.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-96-00198-1
PII: S 0894-0347(96)00198-1
Received by editor(s): May 11, 1994
Received by editor(s) in revised form: April 19, 1995
Additional Notes: Partially supported by NSF Grants number: DMS-9203142 (the first author) and DMS-9302539 (the second author).
Article copyright: © Copyright 1996 American Mathematical Society